MathSciNet Relay Station
MathSciNet bibliographic data
MR2024508 (2004k:58049) 58J52 (11M41 34L40 47E05 81T16)
Falomir, H.; Muschietti, M. A.; Pisani, P. A. G.; Seeley, R. Unusual poles of the $\zeta$-functions for some regular singular differential operators. J. Phys. A 36 (2003), no. 39, 9991–10010.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement